JournalsrlmVol. 17, No. 2pp. 155–165

A curious identity and the volume of the root spherical simplex

  • Claudio Procesi

    Università di Roma La Sapienza, Italy
  • Corrado De Concini

    Università di Roma La Sapienza, Italy
A curious identity and the volume of the root spherical simplex cover
Download PDF

Abstract

We show a curious identity on root systems which gives the evaluation of the volume of the spherical simpleces cut by the cone generated by simple roots. In the appendix John Stembridge gives a conceptual proof of our identity.

Cite this article

Claudio Procesi, Corrado De Concini, A curious identity and the volume of the root spherical simplex. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 17 (2006), no. 2, pp. 155–165

DOI 10.4171/RLM/460